# SDR ASAA2023101345686

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 6,185 hours, 1,799 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AROUND 70 KTS DUE TO WINDSHEAR ALERT. NO ADVERSE WEATHER IN AREA. NO PRECIP. GROUNDED - YES. (RESOLVED ON W/O: 1971730 TASKCARD: N/R-00006 ) PERFORMED WEATHER RADAR OPS TEST REF AMM 34-41-00. FOUND NO FAULTS, PREVIOUSLY TROUBLESHOT AND NO FAULTS WERE DISCOVERED. NO HISTORY, THIS CLEARS MEL 34-41-01C. C/N 13026934 REMOVED. NO CONFIG CHANGES. SEAMC ASHRAF NOTIFIED.
